# SDR UIEA2020011800090

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,990 hours, 19,865 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Pressure Switch
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT APU FAULT MESSAGE. APU AUTO SHUTDOWN.  PERFORMED FIM 49-11 FT 995 LOW OIL PRESSURE ON BITE TEST, SUSPECTED BAD LOW PRESSURE SWITCH. REMOVED AND REPLACED SWITCH  IAW AMM 49-94-02. OPERATIONAL TEST OK.   PERFORMED FIM 49-11 FT 995, OIL WAS OVER SERVICED. REMOVED FILL CAP AND APPROX 3 QTS OF OIL DRAINED, NO EICAS MSG PRESENT. OPS CHK NORMAL. NO FUEL SENSE NOTED.
